# SDR DL73K002153

- Difficulty date: November 2, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 47,940 hours, 38,378 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BL 0.07 FLOORBEAM WAS FOUND CRACKED FROM FS 700 TO FS  717 IN THE WEB.  THE DAMAGE WAS REMOVED AND REPAIRED PER    B737 S/B 57-1210 AT HMV.
